# SDR GLBA96118

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Loose Pin
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - GEAR HANDLE LOCK WOULD NOT RELEASE AFTER TAKEOFF FROM ORD.  COULD NOT RAISE GEAR.  FOUND CANNON PLUG ON LANDING GEAR RELAY BOX HAD A LOOSE PIN.  SECURED PIN AND RETURNED TO SERVICE.  (X)
